Journal of Symplectic Geometry

Volume 14 (2016)

Number 3

Contact manifolds and Weinstein $h$-cobordisms

Pages: 657 – 669

DOI: http://dx.doi.org/10.4310/JSG.2016.v14.n3.a1

Author

Sylvain Courte (École Normale Supérieure de Lyon, France)

Abstract

We prove that closed connected contact manifolds of dimension $2n - 1 \geqslant 5$ related by a flexible Weinstein $h$-cobordism become contactomorphic after contact connect-summing with $S^k \times S^{2n-k-1}$ with $2 \leqslant k \leqslant n - 1$. We also provide examples of non-conjugate contact structures on a closed manifold with exact symplectomorphic symplectizations.

Full Text (PDF format)